# SDR SWAA2016120110136

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 62,776 hours, 49,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT COVER AT FELL OFF IN FLIGHT.  REINSTALLED LENS IAW AMM.
